# SDR FDEA202211152786

- Difficulty date: November 15, 2022
- Submitted: November 22, 2022
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 80,471 hours, 19,571 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Broken
- Location: Main Deck Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT FLOOR SEAT TRACK  AT STATION 775 X = 75.5   CROWN FOUND BROKEN . MAIN DECK CARGO COMPARTMENT FLOOR SEAT TRACK AT STATION 775 X = 75.5 BROKEN CROWN   EVALUATED AND FOUND EXCEEDED LIMIT IN ACCORDANCE WITH SRM 53-00-52-1A FIGURE 101   SHEET 1 ALLOWABLE DAMAGE 1 . SEAT TRACK REPAIR CARRIED OUT AT EXISTING SPLICE   STATION 765 TO STATION 785 X = 75.5 IN ACCORDANCE WITH SRM 53-00-52-2R REPAIR 1 FIGURE   201.REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.  ORIG SUB DATE:  11/16/2022
